# SDR SIMA20140328004

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 23,643 hours, 19,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PBE HAS A HOLE IN BAG.  R & R COCKPIT PBE & BOX IAW AMM 20-10-01 & 35-30-03.  FOUND DURING REMOVAL OF EMERGENCY EQUIPMENT.
